# SDR UALA2012080604170

- Difficulty date: August 4, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 44,077 hours, 5,355 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORT SMOKE FROM BUSINESS CLASS GALLEYS.  SUPPLEMENTAL DATA UPDATE, PERFORMED GENERAL VISUAL INSPECTION OF BUSINESS GALLEY AS PER AMM 25-31-02.  NOTHING FOUND.   CABIN CREW SAW WHITE SMOKE COMING FROM INSIDE THE OVENS R31 E R32, THROUGH OVENS DOORS SEALS.  ACCOMPLISHED VISUAL INSPECTIONS INSIDE OVENS, NO SMOKE WAS FOUND.   REPLACED OVENS R31 AND R32, OPS CHECKED GOOD.
